I finally got off pred a month ago after being on 40 mg for about 11 months (yay me!)...I'm doing ok symptoms-wise, but I'm just wondering how long it will be until my pred side effects go away. I know no one really knows, but just posting your experiences would be great.
I have been losing my hair for a few years now (may be a side effect of drugs, malnutrition, or psoriasis of the scalp...no one is sure). I am now off all drugs and doing much better nutrition-wise because I had surgery. I was hoping my hair would stop falling out. It has stopped a lot but it is still falling out some...my big annoyance is that it is growing back BLACK, and not as fine as the rest of my light brown hair (only in my hairline and eyebrows, not anywhere else). I thought that was due to the pred, but now it's been a month since I stopped it...could it still be from the pred? Should I still hope for it to stop being so weird, or will it be like this for the rest of my life? :/
Stephanie, 28 years old
Diagnosed with Crohn's Colitis March 2000
Possible diagnosis of IBS-D
Total Proctocolectomy and Permanent Ileostomy 3/18/10!
Tried: Asacol, Remicade, 6mp, Humira, Xifaxan, Apriso, Imuran, Rowasa Enemas, Colocort Enemas, Psyllium Seed Powder... Tried Probiotics: Align (with no change except bloating) and VSL #3 DS (AWFUL diarrhea).
Currently taking: Prenatal Vitamin, Vitamin B 12 Complex, Biotin, Vitamin D, Calcium, Flomax (for urinary retention).